# SDR SWAA2019061833789

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 42,446 hours, 29,624 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 41F9002
- Condition: Faulty
- Location: Nr 1 Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK/INFLIGHT SHUTDOWN/DECLARED EMERGENCY.  #1 ENGINE DURING CLIMB OIL FILTER BYPASS LIGHT CAME ON STAYED ON EVEN AT IDLE. SHUT DOWN #1 ENGINE. / R&R #1 ENGINE SCAVENGE OIL FILTER IAW AMM.
